# SDR 20010515AP007

- Difficulty date: April 4, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Aircraft: N1NA
- Aircraft time: 7,398 hours, 4,530 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7000466906
- Part serial: 81040663
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER A FEW FLIGHTS WITH THE RECENTLY INSTALLED ADI IN THE PILOTS POSITION, THE GLIDESLOPE INDICATOR FAILED IN THE CENTER POSITION (INDICATING ON GLIDE PATH).  INDICATOR REMAINED PARKED IN THIS POSITION FOR THE DURATION OF THE FLIGHT.  REMOVED AND REPLACED UNIT.  UNIT WAS OVERHAULED BY METRO AIRCRAFT INSTRUMENTS
